Results 1 to 3 of 3
Like Tree3Likes
  • 2 Post By Randy35
  • 1 Post By Suziehomemaker
Question about paws
  1. #1
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Question Question about paws

    So Ive been off the hydro since sept 7th. I felt great last week but today my stomach is killing me. Can it be paws or just a bug? No diarrhea just hurts like someone punched me real hard. Not sure I'd even get paws considering what low doses I took but Idk maybe it is....?

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,089

    Default

    Quote Originally Posted by Suziehomemaker View Post
    So Ive been off the hydro since sept 7th. I felt great last week but today my stomach is killing me. Can it be paws or just a bug? No diarrhea just hurts like someone punched me real hard. Not sure I'd even get paws considering what low doses I took but Idk maybe it is....?

    Hey!

    Just a head's up but you don't have to start a new thread everytime you have a question. Try to stick with one thread as it gets confusing if you have more than one. All your info is on one of your other threads and it makes it easier if you stick with that one.

    As for the Paws, no it wouldn't be Paws at this time. If it does happen it happens months down the road after detox. And Paws is extremly rare. Less than 5% of addicts will ever experince it. It's difficult to say what may be the cause of your stomach issues? You're well past the acute phase of detox and could be anxiety or some other symptom. Perhaps a visit to your doctor is in order?

    Randy
    davepeerson and Lvg nghtmare like this.

  3. #3
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Default

    Quote Originally Posted by Randy35 View Post
    Hey!

    Just a head's up but you don't have to start a new thread everytime you have a question. Try to stick with one thread as it gets confusing if you have more than one. All your info is on one of your other threads and it makes it easier if you stick with that one.

    As for the Paws, no it wouldn't be Paws at this time. If it does happen it happens months down the road after detox. And Paws is extremly rare. Less than 5% of addicts will ever experince it. It's difficult to say what may be the cause of your stomach issues? You're well past the acute phase of detox and could be anxiety or some other symptom. Perhaps a visit to your doctor is in order?

    Randy
    Ok thank you so much randy I didnt know I could go back to my old thread lol. And thanks for the advice ya I definitely think I'll go in cuz it got REALLY bad last night. My lower back locked up and the cramps became insane . Thanks again
    Randy35 likes this.

Similar Threads

  1. PAWS or.......?
    By Anonymous in forum Need to Talk?
    Replies: 3
    Last Post: 09-22-2016, 10:45 AM
  2. Question about PAWS????
    By davepeerson in forum General
    Replies: 2
    Last Post: 03-21-2013, 02:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22